Publication
Title
Quasitriangular structures for some pointed Hopf algebras of dimension 2"
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1999
ISSN
0092-7872
Volume/pages
27 :10 (1999) , p. 4929-4942
ISI
000082376100020
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.12.2021
To cite this reference